Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Semilinear parabolic equations involving measures and low regularity data

Authors: H. Amann and P. Quittner
Journal: Trans. Amer. Math. Soc. 356 (2004), 1045-1119
MSC (2000): Primary 35K55, 35K60, 35K90, 28B05
Published electronically: September 22, 2003
MathSciNet review: 1984467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed study of abstract semilinear evolution equations of the form $\dot u+Au=\mu(u)$ is undertaken, where $-A$ generates an analytic semigroup and $\mu(u)$ is a Banach space valued measure depending on the solution. Then it is shown that the general theorems apply to a variety of semilinear parabolic boundary value problems involving measures in the interior and on the boundary of the domain. These results extend far beyond the known results in this field. A particularly new feature is the fact that the measures may depend nonlinearly and possibly nonlocally on the solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35K55, 35K60, 35K90, 28B05

Retrieve articles in all journals with MSC (2000): 35K55, 35K60, 35K90, 28B05

Additional Information

H. Amann
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstr. 190, CH–8057 Zürich, Switzerland

P. Quittner
Affiliation: Institute of Applied Mathematics, Comenius University, SK–84248 Bratislava, Slovakia

PII: S 0002-9947(03)03440-8
Keywords: Nonlinear parabolic systems, weak solutions, measure data, critical exponents
Received by editor(s): August 19, 2002
Published electronically: September 22, 2003
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia